# SDR ZW0A0400301

- Difficulty date: February 13, 2004
- Submitted: February 18, 2004
- Operation: Air carrier
- Aircraft: N950U
- Make and model: Doug DC-9-82
- Aircraft serial: 49230
- Aircraft time: 58,759 hours, 31,045 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 408822101
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFTER BOARDING THE FLIGHT CREW ARMED THE EMERGENCY LIGHTS AND THE AISLE EGRESS LIGHTS BETWEEN ROW 22 AND 28 WERE BLINKING.  REPLACED THE BATTERY PACK.  CHECK-C STL 12-18-03.
